Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes chronic diarrhea while on Orni- 500?

Hi doc, I have taken Orni 500 during my first trimester of preganancy. I was having continous loose motion so the physician recommended me this medicine but while reading on internet its suggested tht it is not safe and may create some congenital abnormalities in the baby
Mon, 11 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Unfortunately, it is not clear if this medication has any effect during pregnancy. Some studies indicate that it does not affect the fetus. Therefore, you may not have any issues.

I hope this helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

About 2 weeks ago I started with diahrea, and I take medicine, and it holds for a while, then I hear gargling noises in my stomach, I then have to...